Please read these instructions before posting any event on Fermilab Indico

Indico will be down for maintenance on Wednesday, July 17th from 7-7:30 am.

PAC Meeting January 8-12, 2024

America/Chicago
Fermilab

Fermilab

COMITIUM
Anadi Canepa (Fermilab)
Description

The meeting is in the Comitium

Registration
Participants
Participants
  • Abid Patwa
  • Alberto Guglielmi
  • Alexander Valishev
  • Amanda Weinstein
  • Anadi Canepa
  • Andrew Mastbaum
  • Angela Fava
  • Anna Mazzacane
  • Athanasios Hatzikoutelis
  • athanasios hatzikoutelis
  • Bianca Giaccone
  • Bradford Benson
  • Brendan Kiburg
  • Brenna Flaugher
  • Bruce Howard
  • Carrie McGivern
  • Cecilia Gerber
  • Christian Farnese
  • Claudio Montanari
  • Corrado Gatto
  • Daniele Gibin
  • David Schmitz
  • Doug Glenzinski
  • Eileen Crowley
  • Elizabeth Worcester
  • Eric Feng
  • Evan Niner
  • Fernanda Garcia
  • Filippo Varanini
  • Frank Chlebana
  • Frank Porter
  • Gianantonio Pezzullo
  • Gopika Bhardwaj
  • Greg Rakness
  • Gregory Bock
  • Gustavo Cancelo
  • Helmut Marsiske
  • Jacob Zettlemoyer
  • Jaehoon Yu
  • Jaesung Kim
  • James Miller
  • Jamie Dyer
  • Jennifer Raaf
  • Jeremy Love
  • Jinglu Wang
  • john kogut
  • Joseph Diehl
  • Joseph Zennamo
  • Juan Estrada Vigil
  • Julie Whitmore
  • Kamal Benslama
  • Kathy Turner
  • Kayla Roman
  • Kevin Burkett
  • Laura Patrizii
  • Laurence Littenberg
  • Lia Merminga
  • Lisa Koerner
  • Lothar Bauerdick
  • Luca Stanco
  • Mandy Kiburg
  • Mark Convery
  • Matthew Toups
  • Matthew Wetstein
  • Michael Wurm
  • Minerba Betancourt Vega
  • Nhan Tran
  • Ornella Palamara
  • Panagiotis Spentzouris
  • Patricia Vahle
  • Paul Derwent
  • Pavel Murat
  • Pedro Machado
  • Raymond Bunker
  • Riccardo Triozzi
  • Robert Bernstein
  • Robert Kutschke
  • Robert Tschirhart
  • Robert Wilson
  • Sara Sussman
  • Scott Dodelson
  • Si Xie
  • Simona Rolli
  • Stefania Gori
  • Steve Werkema
  • Steven Doran
  • Sungbin Oh
  • Tia Miceli
  • Vaia Papadimitriou
  • Vishvas Pandey
  • Vito Lombardo
  • Zeeshan Ahmed
For more info
    • 9:00 AM 10:00 AM
      EXECUTIVE SESSION Report by the Director (CLOSED SESSION, expect for PAC/ALDs/DOE/NSF) 1h
    • 10:00 AM 10:15 AM
      Coffee break 15m
    • 10:15 AM 10:35 AM
      Report from the LBNC 20m
      Speaker: Niki Saoulidou
    • 10:35 AM 10:45 AM
      Q&A 10m
    • 10:45 AM 11:15 AM
      Status of the Mu2e experiment 30m
      Speaker: Brendan Casey (FNAL)
    • 11:15 AM 11:30 AM
      Q&A 15m
    • 11:30 AM 12:30 PM
      Lunch break 1h
    • 12:30 PM 1:00 PM
      Report on the Accelerators Directorate 30m
      Speakers: Alexander Valishev (Fermilab), Marc Clay (FNAL)
    • 1:00 PM 1:15 PM
      Q&A 15m
    • 1:15 PM 2:00 PM
      EXECUTIVE SESSION (CLOSED SESSION, expect for PAC/ALDs/DOE/NSF) 45m
    • 2:00 PM 2:10 PM
      Coffee break 10m
    • 2:10 PM 3:25 PM
      EXECUTIVE SESSION (CLOSED SESSION, expect for PAC/ALDs/DOE/NSF) 1h 15m
    • 3:25 PM 3:30 PM
      Coffee Break 5m
    • 3:30 PM 4:15 PM
      EXECUTIVE SESSION (CLOSED SESSION, expect for PAC/ALDs/DOE/NSF) 45m
    • 9:00 AM 9:30 AM
      Status of the experiments led by the PPD 30m
      Speaker: Kevin Burkett (Fermilab)
    • 9:30 AM 9:45 AM
      Q&A 15m
    • 9:45 AM 10:00 AM
      Coffee break 15m
    • 10:00 AM 10:40 AM
      Status of the ANNIE experiment 40m
      Speakers: Mayly Sanchez (Florida State University), Prof. Michael Wurm
    • 10:40 AM 11:00 AM
      Q&A 20m
    • 11:00 AM 11:40 AM
      Status of the NPC 40m
      Speakers: Joseph Zennamo (Fermilab), Lisa Koerner (University of Houston), Pedro Machado (Fermilab), Pedro Machado (Fermilab)
    • 11:40 AM 12:00 PM
      Q&A 20m
    • 12:00 PM 1:00 PM
      Lunch break 1h
    • 1:00 PM 1:30 PM
      Status of the AI/ML program at the laboratory 30m
      Speaker: Nhan Tran (FNAL)
    • 1:30 PM 1:45 PM
      Q&A 15m
    • 1:45 PM 2:45 PM
      EXECUTIVE SESSION (CLOSED SESSION, expect for PAC/ALDs/DOE/NSF) 1h
    • 2:45 PM 3:05 PM
      Coffee Break 20m
    • 9:00 AM 9:20 AM
      SQMS Center Progress and Highlights, and response to PAC recommendations 20m
      Speaker: Anna Grassellino (Fermilab)
    • 9:20 AM 9:35 AM
      Q&A 15m
    • 9:35 AM 10:15 AM
      Recent results of on-going experiments led by the SQMS Center and spin-off applications for HEP 40m
      Speakers: Asher Berlin (Fermilab), Bianca Giaccone, Caterina Braggio, Gerald Gabrielse (Northwestern University), Henry Lamm (Fermilab), Roni Harnik (FNAL), Sam Posen (Fermilab)
    • 10:15 AM 10:35 AM
      Q&A 20m
    • 10:35 AM 10:50 AM
      Coffee break 15m
    • 10:50 AM 11:20 AM
      Overview of the quantum theory program at the laboratory 30m
      Speaker: Roni Harnik (FNAL)
    • 11:20 AM 11:30 AM
      Q&A 10m
    • 11:30 AM 12:35 PM
      Lunch break 1h 5m
    • 12:35 PM 12:55 PM
      Recent results of on-going quantum experiments led by the ETD and spin-off applications for HEP (Part 1) 20m
      Speaker: Cristián Peña (Fermilab)
    • 12:55 PM 1:05 PM
      Q&A 10m
    • 1:05 PM 1:20 PM
      Coffee Break 15m
    • 1:20 PM 2:00 PM
      Recent results of on-going quantum experiments led by the ETD and spin-off applications for HEP (Part 2) 40m
      Speaker: Aaron Chou (Fermilab)
    • 2:00 PM 2:20 PM
      Q&A 20m
    • 2:20 PM 2:35 PM
      Coffee Break 15m
    • 9:00 AM 9:40 AM
      Overview of the P5 recommendations 40m
      Speakers: Bonnie Fleming (Fermilab), Lia Merminga (FNAL)
    • 9:40 AM 10:00 AM
      Q&A 20m
    • 10:00 AM 10:20 AM
      Coffee break 20m
    • 10:20 AM 11:00 AM
      Report on DEIA programs at the laboratory 40m
      Speaker: Sandra Charles (Fermilab)
    • 11:00 AM 11:20 AM
      Q&A 20m
    • 4:00 PM 6:00 PM
      EXECUTIVE SESSION: DRY RUN (CLOSED SESSION, for PAC/ALDs/DOE/NSF only) 2h